MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. AMPERE RF ABLATION GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. AMPERE RF ABLATION GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number H700488
Medical Device Problem Codes High impedance (1291); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia (atrioventricular reentrant tachycardia) procedure, an "impedance out of range" error was noted on the generator with an alarm when attempting to deliver radio frequency energy, and rf could not be performed which caused a delay.The cable between the catheter and the generator was reconnected and the dispersive patches were reattached with no resolution.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.Based on the information received, the cause of the reported errors and subsequent delay remains unknown.

Brand Name
AMPERE RF ABLATION GENERATOR
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key12453905
Report Number2184149-2021-00281
Device Sequence Number19824664
Product Code LPB
UDI-Device Identifier05415067004888
UDI-Public05415067004888
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700488
Device Catalogue NumberH700488
Device Lot Number6172147
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date09/14/2021
Patient Sequence Number1